×

Found 37 Documents (Results 1–37)

Estimates for functionals with a known moment sequence in terms of deviations of Steklov type means. (English. Russian original) Zbl 1303.41006

J. Math. Sci., New York 178, No. 2, 115-131 (2011); translation from Zap. Nauchn. Semin. POMI 383, 5-32 (2010).
MSC:  41A17 26D15
PDFBibTeX XMLCite
Full Text: DOI

Remark on the order of approximation by Steklov means. (Russian, English) Zbl 1084.41013

Vestn. Mosk. Univ., Ser. I 2004, No. 3, 57-58 (2004); translation in Mosc. Univ. Math. Bull. 59, No. 3, 47-48 (2004).
MSC:  41A30 41A25 41A28
PDFBibTeX XMLCite

The cosine-factor modulus of smoothness. (English) Zbl 1067.41006

Guddat, Jürgen (ed.) et al., Parametric optimization and related topics VII. Selected papers of the international conference, Puebla, México, March 10–15, 2002. México: Sociedad Matemática Mexicana (ISBN 970-32-1877-6/pbk). Aportaciones Matemáticas: Investigación 18, 33-44 (2004).
PDFBibTeX XMLCite

On the precision of a representation of the Steklov means of functions of two variables by means of singular integrals. (English. Russian original) Zbl 1043.42004

Vestn. St. Petersbg. Univ., Math. 32, No. 4, 9-17 (1999); translation from Vestn. St-Peterbg. Univ., Ser. I, Mat. Mekh. Astron. 1999, No. 4, 13-21 (1999).
MSC:  42B05 26B30 42B08
PDFBibTeX XMLCite

An estimate of the error for eigenfunctionin the eigenfunction problem for the operator of the linear elasticity theory. (English. Ukrainian original) Zbl 0985.65126

J. Math. Sci., New York 102, No. 6, 3809-3817 (2000); translation from Obchisl. Prikl. Mat. 81, 100-109 (1997).
MSC:  65N06 74H10 74K10
PDFBibTeX XMLCite

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Main Field